# SDR AALA20100917TUL14

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- Aircraft time: 56,877 hours, 29,015 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCS SHEAR TIE CRACKED AFT SIDE OF 1451 AFT OF LONGERON 2 RIGHT.  INSTALLED NEW SERVICEABLE SHEAR TIE AFT SIDE OF 1451 FRAME LONGERON 2 RIGHT PER SRM 51-30-05.
